I want to know if there is any side effect to the knee if you have a cortisone injection in knee while taking coumadin ?
I just had a coritsone injection in my knee and I am on coumadin. I was shocked when I tested my blood levels a few days later (I self check) to find that my level which is normally between 2.0 and 3.0 was a whopping 6.1. After calls to my cardiologist, I was told that the coritisone injection could have had an effect on my coumadin. I am usually quite stable on coumadin and don't have spikes high or low, so this was a shock. It happened only once before in the 15 years I am on coumadin and that was when I was prescribed prednisone for an ear problem. I don't know if there was any side effect to my knee except it didn't really do much good.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have total knee replacement 2 weeks ago I was put on coumadin.why would I need coumadin? now I am?
Posted 7 Dec 2010 • 1 answer
Posted 25 Jan 2014 • 3 answers
Posted 3 Sep 2014 • 1 answer
Posted 1 Apr 2015 • 1 answer
Posted 14 Aug 2016 • 1 answer